Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 132–134 (Mi mz4567)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Order estimates for best approximations and moduli of continuity of the sum of a trigonometric series with Quasi-monotone coefficients

A. S. Belov

Ivanovo State University

Full text: PDF file (282 kB)

English version:
Mathematical Notes, 1992, 51:4, 417–419

Bibliographic databases:

Received: 18.11.1991

Citation: A. S. Belov, “Order estimates for best approximations and moduli of continuity of the sum of a trigonometric series with Quasi-monotone coefficients”, Mat. Zametki, 51:4 (1992), 132–134; Math. Notes, 51:4 (1992), 417–419

Citation in format AMSBIB
\Bibitem{Bel92}
\by A.~S.~Belov
\paper Order estimates for best approximations and moduli of continuity of the sum of a trigonometric series with Quasi-monotone coefficients
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 132--134
\mathnet{http://mi.mathnet.ru/mz4567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172478}
\zmath{https://zbmath.org/?q=an:0794.42001}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 417--419
\crossref{https://doi.org/10.1007/BF01250558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600039}


Linking options:
  • http://mi.mathnet.ru/eng/mz4567
  • http://mi.mathnet.ru/eng/mz/v51/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tikhonov, S, “Best approximation and moduli of smoothness: Computation and equivalence theorems”, Journal of Approximation Theory, 153:1 (2008), 19  crossref  mathscinet  zmath  isi
    2. Zhou SongPing, Zhou Ping, Yu DanSheng, “Ultimate Generalization to Monotonicity for Uniform Convergence of Trigonometric Series”, Sci. China-Math., 53:7 (2010), 1853–1862  crossref  isi
    3. N. A. Ilyasov, “Nekotorye dopolneniya k neravenstvam S. B. Stechkina po pryamym i obratnym teoremam teorii priblizhenii nepreryvnykh periodicheskikh funktsii”, Tr. IMM UrO RAN, 26, no. 4, 2020, 155–181  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:81
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021